# SDR CALA2020010600084

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 70,392 hours, 24,874 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS INTERCOM PANEL  WILL NOT TRANSMITT ON AN Y RADIO FROM PTT SWITCH  OR HAND MIC. REPLACED ACP PANEL.  GROUND TEST GOOD IAW 23-51-00. TEST GOOD REPLACED ACP PANEL IAW 23-00-00 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1795467  SN OFF 0821 PANEL, AUDIO SE  OFF 29-2351-9-0003 0821 ON 29-2351-9-0003 7375
